# SDR 2019F00226

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: General aviation
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 59409742
- Part serial: DL28
- Condition: Delaminated
- Location: Rt Wing
- Part time: 9,818 hours, 7,291 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER HAD DELAMINATION.
